# SDR 2007UALA01190

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 66,778 hours, 7,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT 2 TOP LIGHT INOP.  REPLACED BATTERY CHARGER ASSY.  OP CHECK NORMAL.
